Q. I am applying Quadriderm for ten years, yet my jock itch is worsening. Why?

Answered by
Dr. B. T. Priya
and medically reviewed by Dr. Sushrutha Muralidharan
This is a premium question & answer published on Jul 22, 2021

Hi doctor,

I have an annoying case of jock itch for ten years. It is a chronic condition for me (flare-up in summer), and I deal with it by using Abzorb powder. When I know I will sweat during walking, cycling, or working out, I apply a mixture of liquid Paraffin and Quadriderm. On days when the itching is really bad, I take a Xyzal. Of late, the itching has become worse. The perineal area is affected. In the past, I had taken an oral antifungal course

I am a 47-year-old male with no other medical issues apart from being overweight. That is the catch 22 situation. I am becoming much more active and am sweating more as a result.

#

Hi,

Welcome to icliniq.com.

Ten years is a long time to suffer from this condition. Is it tinea cruris or only intertrigo?

You have applied Quadriderm (Betamethasone, Clotrimazole, and Neomycin) for a long time. It is a steroid combination. Quadriderm, though it gives relief from the symptoms, will worsen your condition and also damage your skin irreversibly on long-term use. Please stop it. Obesity and sweating probe areas are other aggravating factors for the condition.

I suggest the following:

1) Apply Abzorb (Clotrimazole) powder in the morning.

2) Capsule Syntran 200 (Itraconazole) once a day for three weeks.

3) Tablet Xyzal (Levocetirizine Dihydrochloride) half tablet twice a day for three weeks

4) Apply Zole-F cream (Fluocinolone acetonide and Miconazole) to the area in night for ten days

5) After ten days, apply Onabet cream (Sertaconazole) at night.

Please review after three weeks. I hope this was helpful.


Was this answer helpful?

 | 


Related Questions:
My jock itch problem recurs once I stop medicine. Why?

.. used antifungal, and antihistamine medicines for four weeks. But your complaint is recurrence if you discontinue the medicines. Are you having diabetes? If it is, then take treatment to control sugar. Try this cream or lotion with the consent of...   Read full

Is dermaroller safe in extremely thin and dark skin?

.. of topical steroids can cause skin thinning (due to collagen degradation) amongst other side effects like acne, facial hair, etc. Most of these side effects resolve gradually over next few months after stopping the topical steroid cream. This reco...   Read full

I got steroid rosacea after a long-term misuse of topical steroids on the face. Please help.

.. for providing information. According to your information, it sounds like a steroid addicted face needs evaluation and a proper treatment plan. If possible, provide me photographs of the affected areas, which will help me better understand your ski...   Read full

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Sporting Events During the Pandemic
If you are into any sporting event and plan a trip to an outdoor or indoor stadium, or you are an organizer or an athlet...  Read more»
Can viral fever lead to Parkinson's disease?
Hello doctor,I had a viral fever six years back. I had a very high temperature of 105, bad cough, also hallucinations. I...  Read more»
Parkinson's Disease: Historical Aspects and Current Treatment Approaches
This article discusses the historical aspects of Parkinsonism and, the evidence based approaches currently available for...  Read more»

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.